... Which side effects are worse, Paxil or Lexapro? Thank you
11 Mar 2012
hello adoradance. I am kind of in the same boat as you so maybe we can help each other. I have been on paxil for 14 yrs. as well. The paxil has always worked for me with no side affects. I have Depression. I have had my ups and downs over the years and have tried to wean myself when I was doing good and every time I had to go back on paxil and up the dose. I am now on 40mg daily. I just had a huge manic depression eposode at work and went crazy and had to quit due to dealing with my Depression. So my doctor took me off paxil and put me on celexa 10mg. after 5 days I was so bad I every side effect you could have. My doctor took me off celexa and put me back on paxil and refered me to a psychiatric doctor. So now I am just waiting to see this doctor and seeing a therapist. I am not working and can not work, my whole life changed just like that. so any help or question or advice would be great.
8 Mar 2012
Hello adoradance. They both are very much the same in regards to side effects. I currently take Paxil and was on the Lexapro (30mg) for several years. I stopped taking the Lexapro because of fatique. it was a constant. Hope you find Lexapro a good drug to be on. Best regards,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Exhausted 1-2 day a week taking paxil 7 yrs? Taking paxil for 7 yrs, female, 40 I have 1 or 2 days each week where I can NOT get out of bed I am so ...
2 answers • 29 Jun 2010
Hello all. I am a happily married 29 year old female with generalized anxiety disorder. I have taken meds in the past (Paxil CR) that really helped ...
2 answers • 20 Mar 2011
My Dr recently prescribed me to lexapro. I am not someone who takes medicine often, I didn't even take things like Advil or Motrin until the end ...
3 answers • 11 Dec 2012
My Doctor is starting me on Paxil. I have expirenced anxiety, PD, an phobias for 3 yrs now. No fun. He is adding it with my lexapro and Wellbutrin. ...
1 answer • 17 Apr 2013